Meds, Mind, Body & Benefits > Nutrition & HIV

Meds and Kyani products

(1/1)

thailand563:
I wish to take some health supplements and a friend from Canada introduced me to the Kyani products. It seems to be good products, but is it safe to take them when on medication for HIV? Uses efavirenz and ricovir m

Jeff G:
I removed the link from your post , it seemed more like marketing rather than a question .

Many supplements can interact with HIV in adverse ways so you should be cautious about supplements , Its also a good idea let your doctor know which ones you are on .   

thailand563:
Thanks. Its not marketing. The question are real. Its only sold my mlm marketing, so cant be bought from the link.

Jeff G:
Your welcome . I personally am a fan of a once a day multivitamin and a healthy diet .

Excess supplements and vitamins can potentially cause health problems . are under regulated and make for an expensive piss .     

Navigation

[0] Message Index

Go to full version